Probability Theory and Related Fields

, Volume 80, Issue 3, pp 365–379

Upper classes for the increments of fractional Wiener processes

  • J. Ortega

DOI: 10.1007/BF01794429

Cite this article as:
Ortega, J. Probab. Th. Rel. Fields (1989) 80: 365. doi:10.1007/BF01794429


Let (X(t), t≧0) be a centred Gaussian process with stationary increments andEX2(t)=C0t for someC0>0, 0<α<1, and let 0<att be a nondecreasing function oft withat/t nonincreasing. The asymptotic behaviour of several increment processes constructed fromX andat is studied in terms of their upper classes.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • J. Ortega
    • 1
  1. 1.Depto. de MatemáticasInstituto Venezolano de Investigaciones CientificasCaracasVenezuela

Personalised recommendations